EconPapers    
Economics at your fingertips  
 

A Turnpike Result for Discrete-Time Optimal Control Systems

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: Technion - Israel Institute of Technology

Chapter Chapter 12 in Nonconvex Optimal Control and Variational Problems, 2013, pp 327-369 from Springer

Abstract: Abstract In this chapter we study a turnpike property of approximate solutions for a general class of discrete-time control systems without discounting and with a compact metric space of states. This class of control systems is identified with a complete metric space of objective functions. We show that for a generic objective function approximate solutions of the corresponding control system possess the turnpike property.

Keywords: Discrete-time Optimal Control System; Turnpike Results; Turnpike Property; Relative Topology; Countable Intersection (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-7378-7_12

Ordering information: This item can be ordered from
http://www.springer.com/9781461473787

DOI: 10.1007/978-1-4614-7378-7_12

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-7378-7_12